Gennaro Infante
Gennaro Infante
Associate Professor of Mathematical Analysis, University of Calabria, Italy
Dirección de correo verificada de unical.it - Página principal
Título
Citado por
Citado por
Año
Positive solutions of nonlocal boundary value problems: a unified approach
JRL Webb, G Infante
Journal of the London Mathematical Society 74 (3), 673-693, 2006
3042006
Positive solutions of nonlocal boundary value problems involving integral conditions
JRL Webb, G Infante
Nonlinear Differential Equations and Applications NoDEA 15 (1-2), 45-67, 2008
1792008
Non-local boundary value problems of arbitrary order
JRL Webb, G Infante
Journal of the London Mathematical Society 79 (1), 238-258, 2009
1602009
Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions
JRL Webb, G Infante, D Franco
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (2 …, 2008
1242008
Nonlinear non-local boundary-value problems and perturbed Hammerstein integral equations
G Infante, JRL Webb
Proceedings of the Edinburgh Mathematical Society 49 (3), 637-656, 2006
1132006
Loss of positivity in a nonlinear scalar heat equation
G Infante, JRL Webb
Nonlinear Differential Equations and Applications NoDEA 13 (2), 249-261, 2006
1032006
Eigenvalues of some non-local boundary-value problems
G Infante
Proceedings of the Edinburgh Mathematical Society 46 (1), 75-86, 2003
1022003
Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations
G Infante, P Pietramala
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1301-1310, 2009
962009
Nonzero solutions of Hammerstein integral equations with discontinuous kernels
G Infante, JRL Webb
Journal of Mathematical Analysis and Applications 272 (1), 30-42, 2002
892002
Nonlocal boundary value problems with two nonlinear boundary conditions
G Infante
Communications in Applied Analysis 12 (3), 279, 2008
802008
Positive solutions of multi-point boundary value problems at resonance
G Infante, M Zima
Nonlinear Analysis: Theory, Methods & Applications 69 (8), 2458-2465, 2008
762008
Three-point boundary value problems with solutions that change sign
G Infante, JRL Webb
The Journal of Integral Equations and Applications, 37-57, 2003
732003
Non-negative solutions of systems of ODEs with coupled boundary conditions
G Infante, FM Minhós, P Pietramala
Communications in Nonlinear Science and Numerical Simulation 17 (12), 4952–4960, 2012
582012
Eigenvalues and non-negative solutions of a system with nonlocal BCs.
G Infante, P Pietramala
Nonlinear Studies 16 (2), 187-196, 2009
512009
Nontrivial solutions in abstract cones for Hammerstein integral systems
D Franco, G Infante, D O'Regan
Dynamics of Continuous Discrete and Impulsive Systems Series A 14 (6), 837, 2007
492007
Existence results for systems with coupled nonlocal initial conditions
O Bolojan-Nica, G Infante, R Precup
Nonlinear Analysis: Theory, Methods & Applications 94 (January 2014), 231–242, 2014
422014
Eigenvalues and positive solutions of ODEs involving integral boundary conditions
G Infante
Conference Publications 2005 (Special), 436, 2005
422005
Existence and localization of positive solutions for a nonlocal BVP arising in chemical reactor theory
G Infante, P Pietramala, M Tenuta
Communications in Nonlinear Science and Numerical Simulation 19 (7), 2245–2251, 2014
412014
A third order boundary value problem subject to nonlinear boundary conditions
G Infante, P Pietramala
Mathematica Bohemica 135 (2), 113-121, 2010
402010
Semi-positone nonlocal boundary value problems of arbitrary order
JRL Webb, G Infante
Communications on Pure and Applied Analysis 9, 563-581, 2010
402010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20